# SDR ERAA085159

- Difficulty date: February 18, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 14,320 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Tail Rotor Head
- Part time: 3,970 hours
- Component: Tail Rotor Head
- Component part number: 212011701121
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN FEATHER BEARINGS. REMOVED T/R BLADES, REMOVED BEARINGS & C/W NDT OF YOKE BORES.  INSTALLED 4 EA NEW BEARINGS, INSTALLED BLADES AND MARVEL BALANCED IAW 412 CR&O.
